# SDR REXA97267

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A76
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

A/C LOST ALL HYD PRESSURE.  FOUND HYD LINE FROM LEFT ENGINE PUMP HAD A HOLE.  FOUND OTHER LINE TO BE CHAFING.  REMOVED AND REPLACED BOTH LINES AND SERVICED RESERVOIR.  (M)
